On the rotational symmetry of 3-dimensional κ-solutions

Richard H. Bamler, Bruce Kleiner

Research output: Contribution to journalArticlepeer-review

Abstract

In a recent paper, Brendle showed the uniqueness of the Bryant soliton among 3-dimensional κ-solutions. In this paper, we present an alternative proof for this fact and show that compact κ-solutions are rotationally symmetric. Our proof arose from independent work relating to our Strong Stability Theorem for singular Ricci flows.

Original languageEnglish (US)
Pages (from-to)37-55
Number of pages19
JournalJournal fur die Reine und Angewandte Mathematik
Volume2021
Issue number779
DOIs
StatePublished - Oct 1 2021

ASJC Scopus subject areas

  • General Mathematics
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'On the rotational symmetry of 3-dimensional κ-solutions'. Together they form a unique fingerprint.

Cite this